# SDR DL738011857

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 797 hours, 392 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION BOTH A-SYSTEM LOW PRESS LIGHTS ILLUM AND GEAR HESITATED THEN SLOWLY RETRACTED.  SYS-A QTY DROPPED FROM 99 PERCENT TO 66 PERCENT.  A/C FELT LIKE IT WENT INTO MANUAL REVERSION ON FLIGHT CONTROLS.  AFTER TURNING SYSTEM-A FLT CONTROL SWITCH TO OFF FLIGHT CONTROLS WOULD CYCLE BETWEEN NORMAL AND MANUAL REVERSION.  BLED AIR FROM HYDRAULIC SYSTEM.
